# SDR ASAA2015022710811

- Difficulty date: February 27, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 16,242 hours, 4,843 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND NR 1 ENG FAULT CODE, MSG NR: 73-31371, UPPER EGT SECTORS READING HIGH, ECONOMIC FAULT LEG 2, ESN804627.  ACFT GROUNDED.  NO ACTIVE OR FAULT HISTORY, INPUT PAGE SHOWS S4 20 DEGREE HIGHER THAN S1 AT STATIC. CLEANED ALL T49.5 PROBES REF MM 77-21-00, WITH ENGINE RUNNING UPPER & LOWER SECTOR NRS ARE A LOT CLOSER REF FIM 73-11, TASK 801.
